MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM; PLATE
Model Number SK12
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, the dorsal plate was removed in a revision surgery on (b)(6) 2023 due to pain.According to the surgeon, the dorsal plate was placed too laterally and there was some distal overhang, which was causing the patient's pain.It was confirmed that the patient's bones were fully fused / healed.There were no deficiencies or malfunctions alleged / found with any tmc device and no other patient outcomes were reported as a result of this event.The device was returned for evaluation.The device was visually inspected and exhibited wear expected from normal use and damage likely incurred during insertion and / or removal of the plate and screws used with the plate.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Based on the surgeon's assessment, the most likely cause of what was reported is plate placement.There were no issues with healing of the surgical site, nor were there any deficiencies or malfunctions alleged / found with any tmc device.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, the dorsal plate was removed from in a revision surgery on (b)(6) 2023 due to pain.There were no deficiencies or malfunctions alleged / found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17410045
Report Number3011623994-2023-00188
Device Sequence Number15326804
Product Code HRS
UDI-Device Identifier00853114006006
UDI-Public00853114006006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model NumberSK12
Device Lot Number39914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale